Alert archive / Kentucky / Flash Flood Warnings in 2019

Flash Flood Warning 27, NWS Louisville, KY

November 30, 201910 counties in Kentucky; Harrison County, Perry County, Indiana

NWS Louisville, KY issued this flash flood warning at Nov 30, 2019, 1:55 PM CST for 10 counties in Kentucky; Harrison County, Perry County, Indiana. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2019, 1:55 PM CST (19:55 UTC)
Expired
Nov 30, 2019, 6:00 PM CST
In force
4 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Harrison County, IN, Perry County, IN, Breckinridge County, KY, Bullitt County, KY, Grayson County, KY, Hancock County, KY, Hardin County, KY, Larue County, KY, Meade County, KY, Nelson County, KY, Ohio County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 55 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 2:00 PM CSTFLASH FLOOD1 Ene Guston, KYWATER FLOWING OVER STREAMTOWN RD...HWY 941.
Nov 30, 2:45 PM CSTFLASH FLOOD2 E Cecilia, KYREPORTED BARRICADES GOING UP FOR BACON CREEK ROAD...ALSO HAVE AN INCH OF WATER FLOWING OVER A ROAD ALONG THE MEADE COUNTY LINE.
Nov 30, 3:30 PM CSTFLASH FLOOD2 Nne Custer, KYSWIFT WATER RUNNING OVER PARTS OF HWY 690 NEAR CUSTER. A VEHICLE WAS SUBMERGED IN WATER ON ROSETTA CORNERS ROAD NEAR CUSTER. OTHERWISE, NUMEROUS ROADS FLOODED IN THE COUNTY.
Nov 30, 3:30 PM CSTFLASH FLOOD3 E Shepherdsville, KYCEDAR GROVE RD AT MILE MARKER 10 IS CLOSED...LIKELY FOR THE REMAINDER OF THE WEEKEND.
Nov 30, 4:00 PM CSTFLASH FLOOD4 Ne Glendale, KYTHE ELIZABETHTOWN FIRE DEPARTMENT RESPONDED TO A WATER RESCUE CALL AROUND 5 P.M. UNDER A BRIDGE ON I-65 SOUTH AT MILE MARKER 87. A MAN AND THREE CHILDREN WERE RESCUED WITH NO INJURIES.
Nov 30, 4:46 PM CSTHEAVY RAIN 3.321 Ese Hillview, KYVIEWER REPORT OF STORM TOTAL RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1008 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

254 
WGUS53 KLMK 301955
FFWLMK
INC061-123-KYC027-029-085-091-093-123-163-179-183-215-010000-
/O.NEW.KLMK.FF.W.0027.191130T1955Z-191201T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
255 PM EST Sat Nov 30 2019

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Southern Harrison County in south central Indiana...
  Perry County in south central Indiana...
  Southwestern Spencer County in central Kentucky...
  Nelson County in central Kentucky...
  Meade County in central Kentucky...
  Hancock County in central Kentucky...
  Larue County in central Kentucky...
  Grayson County in central Kentucky...
  Hardin County in central Kentucky...
  Breckinridge County in central Kentucky...
  Bullitt County in central Kentucky...
  Ohio County in central Kentucky...

* Until 700 PM EST/600 PM CST/.

* At 254 PM EST/154 PM CST/, Doppler radar and automated rain gauges
  indicated heavy rain falling across the warned area. Up to three
  inches of rain have already fallen. Flash flooding is already
  occurring.

* Some locations that will experience flooding include...
  Elizabethtown, Bardstown, Shepherdsville, Tell City, Leitchfield,
  Hodgenville, Hartford, Brandenburg, Hardinsburg and Pioneer
  Village.

A line of thunderstorms moving into the region easily could dump an 
additional inch of rainfall over a 30 minute period.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3763 8695 3767 8682 3771 8687 3780 8682
      3784 8685 3784 8691 3790 8692 3789 8699
      3790 8699 3800 8677 3814 8678 3809 8591
      3803 8592 3800 8593 3809 8571 3806 8524
      3749 8556 3743 8621 3744 8710 3748 8713

$$

RJS
2 follow-up statements
268 
WGUS73 KLMK 302143
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
443 PM EST Sat Nov 30 2019

KYC085-183-302153-
/O.CAN.KLMK.FF.W.0027.000000T0000Z-191201T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson KY-Ohio KY-
443 PM EST Sat Nov 30 2019

...THE FLASH FLOOD WARNING FOR GRAYSON AND OHIO COUNTIES IS
CANCELLED...

Flooding is no longer expected to pose an imminent threat. Please 
continue to heed any remaining road closures.

LAT...LON 3776 8682 3778 8683 3780 8682 3784 8685
      3784 8691 3790 8692 3789 8699 3790 8699
      3800 8677 3814 8678 3809 8591 3803 8592
      3800 8593 3809 8571 3806 8524 3749 8556
      3759 8620

$$

INC061-123-KYC027-029-091-093-123-163-179-215-010000-
/O.CON.KLMK.FF.W.0027.000000T0000Z-191201T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison IN-Perry IN-Spencer KY-Nelson KY-Meade KY-Hancock KY-
Larue KY-Hardin KY-Breckinridge KY-Bullitt KY-
443 PM EST Sat Nov 30 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EST/600 PM
CST/ FOR SOUTHERN HARRISON...PERRY...SOUTHWESTERN SPENCER...NELSON...
MEADE...HANCOCK...CENTRAL LARUE...HARDIN...BRECKINRIDGE AND BULLITT
COUNTIES...

At 443 PM EST/343 PM CST/, local law enforcement reported several 
roads closed due to high water. Rainfall has ended temporarily.

Some locations that will experience flooding include...
Elizabethtown, Bardstown, Shepherdsville, Tell City, Hodgenville,
Brandenburg, Hardinsburg, Pioneer Village, Hawesville and
Taylorsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3776 8682 3778 8683 3780 8682 3784 8685
      3784 8691 3790 8692 3789 8699 3790 8699
      3800 8677 3814 8678 3809 8591 3803 8592
      3800 8593 3809 8571 3806 8524 3749 8556
      3759 8620

$$

RJS
552 
WGUS73 KLMK 010000
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
700 PM EST Sat Nov 30 2019

INC061-123-KYC027-029-091-093-123-163-179-215-010009-
/O.EXP.KLMK.FF.W.0027.000000T0000Z-191201T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison IN-Perry IN-Spencer KY-Nelson KY-Meade KY-Hancock KY-
Larue KY-Hardin KY-Breckinridge KY-Bullitt KY-
700 PM EST Sat Nov 30 2019

...THE FLASH FLOOD WARNING FOR SOUTHERN HARRISON...PERRY...
SOUTHWESTERN SPENCER...NELSON...MEADE...HANCOCK...CENTRAL LARUE...
HARDIN...BRECKINRIDGE AND BULLITT COUNTIES WILL EXPIRE AT 700 PM
EST/600 PM CST/...

Flood waters from earlier heavy rains have receded in many 
locations. Along a line from Cloverport to Custer and then over to 
near Hodgenville a few roads still are closed...and thus an Areal 
Flood Warning has been issued for those locations. Please continue 
to heed any remaining road closures.

LAT...LON 3776 8682 3778 8683 3780 8682 3784 8685
      3784 8691 3790 8692 3789 8699 3790 8699
      3800 8677 3814 8678 3809 8591 3803 8592
      3800 8593 3809 8571 3806 8524 3749 8556
      3759 8620

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Nov 30, 11:28 AM CST, 2 hours 27 minutes earlier.

Area forecast discussion, Nov 30, 11:28 AM CST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1228 PM EST Sat Nov 30 2019

...Updated Aviation Discussion...

.Forecast Update...
Updated at 1025 AM EST Sat Nov 30 2019

Current forecast remains on track. Widespread rain continues to move
in from the west ahead of a warm front currently stretched across
southern Kentucky. We may see some breaks from the rain this
afternoon (as noted currently in portions of western KY, southern
IL, and southeastern MO), with coverage becoming less widespread as
we head into the evening hours. Coverage of showers and storms will
then pick up again overnight as forcing/lift increase ahead cold
front.

A plume of weak elevated instability will move in from the west late
this afternoon and evening and could contribute to the development
of isolated to scattered storms. Fortunately, despite strong shear
in place, a modest inversion near the surface should keep storms
from becoming surface-based and hamper any wind threat. If we get
some stronger convection to develop, such as what some runs of the
HRRR show, it's possible we could see an isolated strong to severe
wind gust to make it down to the surface, mainly across southern
Kentucky. The more likely scenario is that the surface inversion
keeps storms in check and non-severe later today and tonight.

We have also picked up quite a bit of rain over the last 12-18
hours, and with current rainfall forecasts in place, some of the
smaller rivers in our region are projected to rise above action
stage over the next day or two. A couple could even get into minor
flooding stage if we overachieve on rainfall for the rest of the
event. Additionally, with soils being fairly saturated from the
rainfall we've received today, we will have to watch for a low-end
flash flood potential in any training convection that develops.
Fortunately, most CAMs suggest the convective activity to remain
more scattered in nature, which should prevent any widespread issues.

Updated at 525 AM EST Sat Nov 30 2019

Widespread moderate rain continues across the whole area except for
far southern KY. Since midnight, a heavier swath of rain has fallen
from southern IN east-southeast through Louisville, Taylorsville,
and Richmond. Totals since midnight in this band are 0.75-1.00
inches of rain. While this is a bit of an outlier, SDF actually
picked up 0.46 inches in the hour ending at 456 AM EST.

An additional 0.50-1.00 inches of rain will be possible in the 12-
18z time frame as widespread rain continues, possibly with isolated
embedded convection. Minor flooding issues will likely become a bit
more common, particularly in low spots, given the duration of
moderate rainfall. WPC has highlighted the region with a Marginal
Risk for Excessive Rainfall.

&&

.Short Term...(Today and tonight)
Issued at 330 AM EST Sat Nov 30 2019

Widespread light to moderate rain is ongoing over north-central
Kentucky and southern Indiana early this morning. Warmer air aloft
continues to ride over a sfc warm front draped across the Tennessee
Valley. A strong High Plains low will rotate eastward across
Nebraska today. Strengthening SW low level flow between this low and
a Gulf high is fueling heavier showers and scattered storms in
southeast MO and southern IL early this morning. This activity is on
the nose of max 925 mb moisture transport/temp advection.

The lull in precip we're seeing over southern KY will fill in
through the mid to late morning hours as activity upstream fills in.
So PoPs are at 100 today across the area. Isolated to widely
scattered storms will also be possible, mainly in the late afternoon
and evening hours. A couple of rogue lightning strikes have survived
into the area from the west this morning. But any storms will be
elevated. MUCAPE is forecast to peak around 250-400 J/kg between 21-
03z this evening. PWATs will max out around 1.4 inches today ahead
of the cold front tonight, so heavy rainfall will be possible this
afternoon into tonight as well. Some minor flooding in low spots
could occur, but the risk for flash flooding is quite low.

So it's a rather dismal day of weather with temperatures starting
out fairly cool still. The warm front finally lifting north across
the area will allow temps to max out in the 50s to near 60 in the
south late in the day. The cold front sweeps through tonight, and
forecast soundings show stronger winds throughout the column. Gusts
of 25-35 mph look likely after 00z. Temperatures will remain in the
upper 50s to around 60 through 06z before taking a quick dip behind
fropa. Lows Sun morning will be in the 40s. Skies will clear out
fairly quickly by 09-12z Sun with the arrival of the dry slot.

.Long Term...(Sunday through Friday)
Issued at 245 AM EST Sat Nov 30 2019

Much of Sunday will be dry and quite breezy as a dry slot wraps into
the Ohio Valley. This system looks a bit colder than what we saw
earlier in the week, with a shorter window of clearing. Thus
confidence in strong wind gusts is limited, but still expect 30-35
mph gusts at times. Center of the upper low scoots into NW Ohio late
in the day, so precip chances will ramp back up in the afternoon,
especially for southern Indiana.

Likely to categorical POPs Sunday night into Monday morning for
southern Indiana and over into the Bluegrass region of Kentucky.
Temperature profiles leave plenty of opportunity for a few
snowflakes to mix in, but the upper low remains far enough to our
north and east that the rates shouldn't be enough for it to be
impactful. Even though precip chances diminish by midday Monday, the
flavor of the day will be mostly chilly and raw, with plenty of
cloud cover and temps struggling to crack 40 in the afternoon.

NW flow pattern flattens out through the middle of the week, so
we'll see quiet and cool weather Mon night through Thursday. An
upper wave passes overhead Tue night, but will be too moisture
starved for any precip. A fast-moving southern stream system will
scoot across the Deep South on Friday. Any impacts will be
determined by its ability to phase with the northern stream, so will
just hold onto low chance POPs for Friday.

&&

.Aviation...(18Z TAF Issuance)
Issued at 1226 PM EST Sat Nov 30 2019

Widespread MVFR to LIFR cigs, poor visibilities, and widespread rain
showers are being observed across the region this afternoon. A few
thunderstorms have been embedded in some of the showers, so VCTS has
been introduced for many of the TAF sites.

Expect the poor flying conditions and precipitation to continue
through the first half of the night. After midnight, a cold front
will sweep in from the west, and we'll see VFR cigs/vis quickly
return to the area. Winds will be breezy out of the southwest,
particularly after sunrise tomorrow morning where gusts near 30kts
will be possible.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...EBW/DM
Short Term...EBW
Long Term...RAS
Aviation...DM
Hazardous weather outlook, Nov 30, 2:40 AM CST, 11 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
340 AM EST Sat Nov 30 2019

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-010845-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
340 AM EST Sat Nov 30 2019 /240 AM CST Sat Nov 30 2019/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Locally heavy rain is forecast this afternoon into tonight. Minor
flooding problems are expected in spots that collect water easily.
Wind gusts of 30 to 40 mph will be possible tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Breezy conditions are expected Sunday, with 30 to 40 mph wind gusts
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

EBW/RAS

In the hours before

Local storm report, Nov 30, 12:55 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
155 PM EST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HEAVY RAIN       3 WNW EKRON             37.95N 86.22W
11/30/2019  M3.06 INCH       MEADE              KY   MESONET

            24 HOUR RAINFALL AT THE KENTUCKY MESONET
            SITE.

&&

MRC
Local storm report, Nov 30, 1:02 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
202 PM EST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     FLOOD            2 WSW VINE GROVE        37.80N 86.01W
11/30/2019                   HARDIN             KY   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED CREEKS AND DITCHES
            WERE FULL OR OVERFLOWING AND A FEW LOW WATER
            SPOTS HAD WATER OVER THEM.

&&

BJS
Local storm report, Nov 30, 1:03 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
203 PM EST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     FLOOD            LAWRENCEBURG            38.04N 84.89W
11/30/2019                   ANDERSON           KY   PUBLIC

            RECEIVED A PUBLIC REPORT AND PICTURES OF
            MINOR STREET FLOODING. PONDING OF WATER AND
            FULL DITCHES.

&&

BJS
Local storm report, Nov 30, 1:25 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM EST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     FLOOD            1 W HADLEY              37.05N 86.64W
11/30/2019                   WARREN             KY   TRAINED SPOTTER

            ABOUT A FOOT OF WATER FLOWING ACROSS HADLEY
            COHRON ROAD, ABOUT A MILE WEST OF HIGHWAY
            626.

&&

MRC
Special weather statement, Nov 30, 1:28 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
228 PM EST Sat Nov 30 2019

INZ076-083-084-089-KYZ023-024-026-027-061-302000-
Crawford-Orange-Perry-Dubois-Grayson-Butler-Hancock-Ohio-
Breckinridge-
228 PM EST Sat Nov 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DUBOIS...NORTHWESTERN
CRAWFORD...PERRY...WESTERN ORANGE...HANCOCK...BUTLER...WESTERN
GRAYSON...WESTERN BRECKINRIDGE AND OHIO COUNTIES...

At 227 PM EST/127 PM CST/, radar indicated strong thunderstorms were
located along a line extending from near Petersburg to Owensboro to
near Weir. Movement was east at 50 mph.

Expect brief torrential rain, cloud to ground lightning, and winds
in excess of 30 mph are possible with these storms.

Locations impacted include...
Jasper, Tell City, Hartford, Morgantown, Hardinsburg, Hawesville,
Casey, Mount Pleasant, Lee and Huntingburg.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3748 8713 3747 8711 3767 8682 3771 8687
      3780 8682 3790 8699 3800 8677 3810 8677
      3821 8679 3820 8707 3851 8707 3853 8668
      3868 8668 3869 8657 3799 8645 3719 8649
      3714 8693 3722 8690 3735 8701 3734 8714
TIME...MOT...LOC 1927Z 261DEG 50KT 3849 8732 3779 8711 3714 8728

SCHOETTMER
Local storm report, Nov 30, 1:31 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       2 WNW CECILIA           37.68N 85.98W
11/30/2019  M3.02 INCH       HARDIN             KY   MESONET

            24 HOUR RAINFALL FROM KENTUCKY MESONET SITE.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 9:46 AM CSTRiver Flood AdvisoryLMKBourbon36 hr
Nov 30, 10:15 AM CSTRiver Flood AdvisoryLMKOhio36 hr
Nov 30, 10:19 AM CSTRiver Flood WarningLMKButler, Warren5 days
Nov 30, 10:29 AM CSTRiver Flood AdvisoryLMKFranklin4 hr
Nov 30, 10:29 AM CSTRiver Flood AdvisoryLMKHardin, Nelson4 hr
Nov 30, 11:04 AM CSTAreal Flood AdvisoryLMKAnderson, Franklin, Marion, Mercer, Nelson, Shelby and 3 more3 hr
Nov 30, 11:22 AM CSTAreal Flood AdvisoryLMKBreckinridge, Hardin, Meade3 hr
Nov 30, 11:44 AM CSTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Franklin, Garrard, Harrison and 6 more3 hr
Nov 30, 11:50 AM CSTAreal Flood AdvisoryLMKJefferson3 hr
Nov 30, 1:12 PM CSTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 42 more13 hr
Nov 30, 1:28 PM CSTSpecial Weather StatementLMKButler, Hancock, Ohio32 min
Nov 30, 1:47 PM CSTAreal Flood AdvisoryLMKAdair, Boyle, Casey, Garrard, Lincoln, Madison and 3 more3 hr
Nov 30, 1:47 PM CSTRiver Flood WarningLMKButler, Muhlenberg, Ohio5 days
Nov 30, 1:58 PM CSTRiver Flood WarningLMKFranklin32 hr
Nov 30, 1:58 PM CSTRiver Flood WarningLMKHardin, Nelson3 days
Nov 30, 2:03 PM CSTRiver Flood AdvisoryLMKHart21 hr
Nov 30, 2:09 PM CSTAreal Flood AdvisoryLMKMeade3 hr
Nov 30, 2:17 PM CSTAreal Flood WarningLMKAnderson, Boyle, Franklin, Henry, Marion, Mercer and 5 more3 hr
Nov 30, 2:41 PM CSTFlash Flood WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison and 5 more3 hr
Nov 30, 2:44 PM CSTAreal Flood AdvisoryLMKJefferson, Oldham2 hr
Nov 30, 5:12 PM CSTRiver Flood WarningLMKOhio58 hr
Nov 30, 5:18 PM CSTSpecial Weather StatementLMKCumberland, Monroe27 min
Nov 30, 5:35 PM CSTAreal Flood WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison and 3 more6 hr
Nov 30, 5:58 PM CSTAreal Flood WarningLMKBreckinridge, Hardin, Larue6 hr
Nov 30, 11:27 AM CSTAreal Flood AdvisoryLMKCrawford, Dubois, Orange, Perry3 hr

Nearby

Flash Flood Warnings in Kentucky, 2019Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.